# SDR AALA20040414

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT 8D, 20D, 26D, AND 31D INOPERATIVE.  REPLACED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT 8D, 20D, 26D, AND 31D. SYSTEM GROUND CHECKED NORMAL OPERATION.
